MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Codes No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used in a flexible ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the lithovue touch pc was turned on however the screen produced no image.The lithovue touch pc was rebooted and still did not produce an image.The procedure was cancelled due to this event.Afterwards the physician tried to test the lithovue touch pc by using a dvi cable and the image showed on an external monitor while the lithovue touch pc still had no image.There was no serious injury/adverse effect to patient as a result of the event.
 
Additional Manufacturer Narrative
Block h10: device problem code 3191 is being used to capture the reportable issue of aborted/cancelled procedure block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed block h10: investigation results the returned lithovue touch pc was analyzed.A functional evaluation noted that the lithovue touch pc display was blank at power on.The touch pc booted up to the blank screen instead of the application screen.The reported the monitor was blacked out was replicated.The reported event was confirmed.This investigation is assigned a most probable conclusion code of cause traced to component failure.This conclusion was selected because the reason for the monitor had no image was most likely determined to be defective component inside the touch pc from the functional test performed and the analysis of the available information.The evidence from the product record review did not identify a potential product quality issue or new patient harm.Therefore, it can be concluded that defective component inside the touch pc was the most probable cause of the complaint/event.A review of the manufacturing documentation for this device revealed that no noncoformance related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used in a flexible ureteroscopy procedure performed on (b)(6) 2020.During the procedure, the lithovue touch pc was turned on however the screen produced no image.The lithovue touch pc was rebooted and still did not produce an image.The procedure was cancelled due to this event.Afterwards the physician tried to test the lithovue touch pc by using a dvi cable and the image showed on an external monitor while the lithovue touch pc still had no image.There was no serious injury/adverse effect to patient as a result of the event.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752 1242
MDR Report Key10269923
Report Number3005099803-2020-02724
Device Sequence Number16344652
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2020
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer01/24/2021
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1